Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 181, NWS Springfield, MO

May 12, 2011Dallas County, Polk County, Webster County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 12, 2011, 8:34 PM CDT for Dallas County, Polk County, Webster County, Missouri. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2011, 8:34 PM CDT (01:34 UTC)
Expired
May 12, 2011, 9:10 PM CDT
In force
36 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Dallas County, MO, Polk County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 46 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 8:53 PM CDTTSTM WND GST 50Marshfield, MOWEST SIDE OF MARSHFIELD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 3:17 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1521 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1521 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WUUS53 KSGF 130134
SVRSGF
MOC059-167-225-130230-
/O.NEW.KSGF.SV.W.0181.110513T0134Z-110513T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
834 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN POLK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 930 PM CDT.

* AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST
  OF OLIVE TO 6 MILES WEST OF ROGERSVILLE...MOVING NORTHEAST AT 45
  MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE DIGGINS...FORDLAND...MARSHFIELD...
  NIANGUA...ROGERSVILLE AND SEYMOUR.

OTHER LOCATIONS IN THE WARNING INCLUDE BENNETT SPRING STATE PARK.
INTERSTATE 44 BETWEEN MILE MARKERS 91 AND 109 WILL ALSO BE IMPACTED
BY THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3709 9290 3709 9306 3741 9308 3742 9327
      3745 9327 3781 9286 3772 9286 3772 9285
      3749 9285 3748 9269 3726 9269 3722 9268
      3712 9269 3707 9290
TIME...MOT...LOC 0134Z 228DEG 41KT 3743 9317 3713 9313
WIND...HAIL 60MPH <.50IN

$$

CRAMER
1 follow-up statement
469 
WWUS53 KSGF 130210
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
910 PM CDT THU MAY 12 2011

MOC059-167-225-130220-
/O.CAN.KSGF.SV.W.0181.000000T0000Z-110513T0230Z/
POLK MO-WEBSTER MO-DALLAS MO-
910 PM CDT THU MAY 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DALLAS...WEBSTER AND
SOUTHEASTERN POLK COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3709 9290 3709 9306 3741 9308 3742 9327
      3745 9327 3781 9286 3772 9286 3772 9285
      3749 9285 3748 9269 3726 9269 3722 9268
      3712 9269 3707 9290
TIME...MOT...LOC 0210Z 228DEG 41KT 3770 9278 3740 9275

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 7:17 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 12, 7:17 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
717 PM CDT THU MAY 12 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...
/ISSUED 7 PM CDT THU MAY 12 2011/

...SEVERE THUNDERSTORM WATCH 293 CONTINUES UNTIL 7 PM...

THUNDERSTORMS CONTINUED FROM CENTRAL MISSOURI SOUTHWEST INTO
EASTERN OKLAHOMA AND WESTERN ARKANSAS. THESE STORMS WERE SUPPORTED
BY A PASSING UPPER LEVEL JET STREAK AND ASSOCIATED INCREASE IN
UPPER LEVEL DIVERGENCE. HEIGHT FALLS AND UPPER LEVEL COOLING
ASSOCIATED WITH THE APPROACH THE UPPER LOW CENTERED KANSAS WAS
CONTRIBUTING TO HAIL PRODUCTION.

DEEP LAYERED SHEAR OF 30-40 KTS WILL CONTINUE SUPPORT ROTATING
UPDRAFTS AND SUPERCELLS THIS EVENING. THIS ALONG WITH STEEPENING LAPSE
RATES AND 500 MB HEIGHT FALLS WILL MAINTAIN THE RISK OF LARGE
HAIL. HAIL UP TO THE SIZE OF GOLF BALLS TO SOFTBALLS HAS BEEN
REPORTED THIS EVENING.

DAMAGING WINDS WILL ALSO BE A THREAT AND MAY INCREASE AS A COLD
POOLS STRENGTHENS BEHIND AND EXPANDING COVERAGE OF STORMS. THE RISK OF
TORNADOES REMAINS LOW AT THIS TIME DUE TO WEAK LOW LEVEL SHEAR AND
HELICITY...BUT CANNOT BE RULED OUT GIVEN WELL STRUCTURED
SUPERCELLS.

LASTLY THE RISK OF LOCALIZED FLOODING WILL INCREASE AS STORMS
TRAIN OVER THE SAME AREAS.

FOSTER

&&

.DISCUSSION...
/ISSUED 250 PM CDT THU MAY 12 2011/

AN UPPER LOW WAS POSITIONED OVER THE CENTRAL PLAINS THURSDAY
AFTERNOON WHILE AN ATTENDANT COLD FRONT CURLED INTO EASTERN
KANSAS AND CENTRAL OKLAHOMA. CONVECTION THROUGH EARLY AFTERNOON
HAD BEEN CONFINED TO EASTERN TEXAS WITH A FEW CELLS BEGINNING TO
DEVELOP ALONG THE FRONT IN EASTERN OKLAHOMA. IT APPEARS THAT
CONVECTION WILL INITIALLY INITIATE ACROSS OKLAHOMA THEN SPREAD
NORTHEAST AS A MID LEVEL JET STREAKS NORTHEAST FROM THE SOUTHERN
PLAINS. THIS INCREASE IN SYNOPTIC SCALE LIFT AND A GRADUAL COOLING
OF THE UPPER LEVELS OF THE ATMOSPHERE IN RESPONSE TO THE APPROACHING
UPPER LOW SHOULD RESULT IN AN INCREASE IN CONVECTIVE DEVELOPMENT
FROM LATE AFTERNOON INTO THE EVENING. THESE FACTORS AND AN INCREASE
IN DEEP LAYERED SHEAR WILL SUPPORT STRONG TO ISOLATED SEVERE
THUNDERSTORMS INTO THE EVENING. WHILE ACTIVITY WILL LIKELY
CONTINUE INTO THE OVERNIGHT EXPECT A DECREASE IN INTENSITY. THE
COOLING THERMAL PROFILE WILL LEAD TO A POTENTIAL OF LARGE HAIL.
THE RISK OF TORNADOES IS LOW AS SHEAR PROFILES ARE NOT FAVORABLE
BUT SOME LOW LEVEL CAPE DOES EXIST.

THE UPPER LOW WILL TRACK ACROSS THE AREA ON FRIDAY BRINGING MUCH
COOLER AND SHOWERY CONDITIONS. WITH THE COLD CORE OVERHEAD
CONVECTION WILL LIKELY INCREASE DURING THE DAY WITH THE POTENTIAL
OF STRONG TO ISOLATED STORMS WITH HAIL. THIS SYSTEM WILL
TRANSLATE OFF TO THE EAST THIS WEEKEND BUT ANOTHER UPPER LOW OR
TROUGH AXIS WILL DROP SOUTH INTO THE AREA SUNDAY. THIS WILL
MAINTAIN THE CHANCE OF SHOWERS ALBEIT LESS COVERAGE SATURDAY AND
SUNDAY ALONG WITH COOL TEMPERATURES.

BELOW NORMAL TEMPERATURES WILL PERSIST THROUGH NEXT WEEK AS A
BLOCKING PATTERN SETS UP AND WE REMAIN PREDOMINANTLY UNDER A
NORTH TO NORTHWEST FLOW ALOFT. A CHANCE OF SHOWERS MAY DEVELOP
LATER IN THE WEEK INTO THE WEEKEND AS UPPER LEVEL DISTURBANCES
ATTEMPT TO UNDERCUT THE UPPER RIDGE.

FOSTER

&&

.AVIATION...
18Z TAF ISSUANCE...KSGF/KJLN/KBBG...
MAIN FORECAST CONCERN FOR THE 18Z TAF PERIOD REVOLVES AROUND THE
TIMING AND LOCATION OF SHOWER AND THUNDERSTORM DEVELOPMENT THIS
AFTERNOON. EXPECTING SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS
FAR SOUTHWEST MISSOURI AFTER 2 PM SPREADING NORTH AND EAST ACROSS
THE OZARKS THROUGH THE LATE AFTERNOON AND EVENING. CURRENTLY A
MVFR STRATUS DECK CONTINUES TO BUILD IN ACROSS NORTHWEST
OKLAHOMA...SOUTHEAST KANSAS...AND SOUTHWEST MISSOURI. STORMS ARE
EXPECTED TO DEVELOP WELL AHEAD OF A FRONTAL BOUNDARY CURRENTLY
LOCATED ACROSS EASTERN KANSAS AND OKLAHOMA. GIVEN THE SCATTERED
NATURE THESE STORMS ARE EXPECTED TO TAKE...LOCATION AND TIMING
CONTINUES TO BE AN ISSUE REGARDING THE CURRENT TAFS. AFTER
TONIGHT...SCATTERED SHOWERS ACROSS THE REGION CAN BE EXPECTED TO
PREVAIL THROUGH THE FORECAST PERIOD AS A STRONG SURFACE LOW
CONTINUES TO MOVE ACROSS THE CENTRAL PLAINS OVERNIGHT AND ACROSS
MISSOURI ON FRIDAY.

KURTZ

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 12, 8:01 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
801 PM CDT THU MAY 12 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
801 PM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

ELEVATED RISK FOR SEVERE THUNDERSTORM WINDS AND HAIL.
LIMITED RISK FOR TORNADOES.
SIGNIFICANT RISK FOR LIGHTNING.
LIMITED RISK OF FLOODING.

DISCUSSION...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS EVENING. STRONG
TO POTENTIALLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE OUTLOOK
AREA THIS EVENING MAINLY EAST OF HIGHWAY 71 AND WEST OF HIGHWAY 63.
THUNDERSTORM INTENSITY WILL GRADUALLY DECREASE DURING THE LATE
EVENING AND OVERNIGHT HOURS.

THE PRIMARY STORM HAZARDS WILL BE LARGE HAIL TO THE SIZE OF GOLF
BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT LIGHTNING.
THIS RISK OF A SHORT LIVED TORNADO IS LIMITED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL THUNDERSTORMS ARE EXPECTED FRIDAY AS THE CORE OF AN
UPPER LEVEL LOW MOVES ACROSS THE REGION. SEVERE STORMS MAY BE
POSSIBLE...MAINLY ACROSS SOUTH CENTRAL MISSOURI...IF ENOUGH
DAYTIME HEATING AND INSTABILITY CAN DEVELOP.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE POSSIBLE THIS EVENING ACROSS SOUTHERN
 MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, May 12, 8:22 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
822 PM CDT THU MAY 12 2011

MOZ057-069-130145-
CAMDEN MO-MILLER MO-
822 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ALERT FOR MILLER AND NORTH CENTRAL CAMDEN
COUNTIES UNTIL 845 PM CDT...

AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OSAGE BEACH...MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  BAGNELL AND 7 MILES NORTHWEST OF ULMAN BY 830 PM CDT.
  TUSCUMBIA AND AURORA SPRINGS BY 840 PM CDT.
  6 MILES SOUTHEAST OF ELDON AND 7 MILES WEST OF MARYS HOME BY 845 PM
  CDT.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE LAKE OF THE
OZARKS STATE PARK AND LAKE OF THE OZARKS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3831 9226 3809 9252 3810 9271 3835 9267
      3835 9264 3838 9263
TIME...MOT...LOC 0122Z 212DEG 25KT 3816 9260

GRIFFIN
Local storm report, May 12, 8:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     REPUBLIC                37.12N 93.48W
05/12/2011  E56 MPH          GREENE             MO   EMERGENCY MNGR

            REPORTED BY REPUBLIC EM. ALSO DAMAGE REPORTED TO A BARN
            1S OF REPUBLIC.

&&

GAEDE
Local storm report, May 12, 8:28 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     ORONOGO                 37.19N 94.47W
05/12/2011                   JASPER             MO   EMERGENCY MNGR

            MINOR SIDING DAMAGE TO COUPLE OF HOMES AND A COUPLE OF
            TREES DOWN.

&&

GAEDE
Local storm report, May 12, 8:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
829 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             PITTSBURG               37.83N 93.30W
05/12/2011  E0.75 INCH       HICKORY            MO   EMERGENCY MNGR

&&

GAEDE
Local storm report, May 12, 8:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             RIVERTON                37.07N 94.70W
05/12/2011  E1.75 INCH       CHEROKEE           KS   EMERGENCY MNGR

&&

GAEDE
Local storm report, May 12, 8:34 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
834 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     SPRINGFIELD             37.20N 93.29W
05/12/2011  M55 MPH          GREENE             MO   EMERGENCY MNGR

            MEASURED AT THE GREENE COUNTY EOC IN DOWNTOWN
            SPRINGFIELD.

&&

GAEDE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:11 PM CDTSevere Thunderstorm WarningSGFCamden, Miller49 min
May 12, 7:16 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan44 min
May 12, 7:30 PM CDTSevere Thunderstorm WarningSGFCamden, Morgan45 min
May 12, 7:31 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory19 min
May 12, 7:33 PM CDTSevere Thunderstorm WarningSGFPolk45 min
May 12, 7:52 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory38 min
May 12, 7:53 PM CDTAreal Flood AdvisorySGFBarry, Barton, Dade, Jasper, Lawrence, McDonald and 1 more6 hr
May 12, 8:22 PM CDTSpecial Weather StatementSGFMiller23 min
May 12, 8:24 PM CDTSevere Thunderstorm WarningSGFChristian, Greene26 min
May 12, 8:25 PM CDTSevere Thunderstorm WarningSGFCamden, Miller35 min
May 12, 8:30 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas45 min
May 12, 8:41 PM CDTSpecial Weather StatementSGFOzark49 min
May 12, 8:42 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney63 min
May 12, 8:55 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski65 min
May 12, 9:18 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Texas, Wright57 min
May 12, 9:28 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark62 min
May 12, 9:56 PM CDTSevere Thunderstorm WarningSGFLaclede, Maries, Miller, Phelps, Pulaski64 min
May 12, 10:56 PM CDTSpecial Weather StatementSGFShannon49 min
May 12, 11:13 PM CDTAreal Flood AdvisorySGFCamden, Dallas, Dent, Laclede, Maries, Miller and 4 more12 hr
May 13, 11:08 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski36 min
May 13, 1:08 PM CDTSpecial Weather StatementSGFMaries37 min
May 13, 1:16 PM CDTSevere Thunderstorm WarningSGFSt. Clair29 min
May 13, 3:47 PM CDTFlash Flood WarningSGFBenton, Hickory4 hr
May 13, 5:03 PM CDTFlash Flood WarningSGFDallas, Polk3 hr
May 13, 5:48 PM CDTFlash Flood WarningSGFCamden, Miller, Morgan2 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.